View Single Post
  #10  
Old 12-22-10, 05:01 AM
aarondev aarondev is offline
Contributor
 

Join Date: Apr 2010
Location: London
Posts: 315
Thanks: 166
Thanked 55 Times in 44 Posts
aarondev will become famous soon enough
Re: My Adderall Journal (bad experience - 33 year old female)

Just read last post.

May I ask what sort of reaction you had in your Manic episode? Was this in response to the mood stabilizer that the doctor put you on?

Its good that you're being so diligent with the diagnosis. There's a tendency for hubris for anyone (med student, family, patient or otherwise) upon reading the criteria for the DSM. So try and have somewhat of an open mind. Although I'd imagine after the manic episode you're about as willing as that as...

Is it possible that instead of manic characteristics you were displaying they were instead perhaps Hypomanic? However, if your pdoc is getting confused that would, if I were you, erode my confidence in here.

Strattera, as aforementioned, is hopefully sound. Just watch out for drowziness and try and have patience. Typically takes 1 week to notice any changes, 3 weeks to notice a significant one, 6 weeks for consistent side-effects to go away, and ten for optimum dose to be reached. The Strattera forum is extensive, too.
Reply With Quote